# SDR USAA2014042800021

- Difficulty date: April 24, 2014
- Submitted: April 28, 2014
- Operation: Air carrier
- Aircraft: N548UW
- Make and model: Airbus A321-231
- Aircraft serial: 4898
- Aircraft time: 9,407 hours, 3,300 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: F100032000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 20 LT.  REPLACED ROW 20 EMERGENCY SEAT MOUNTED LIGHT ELEC HARNESS IAW AMM 33-51-07.
